MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-10
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and not available for investigation; however, the video provided confirmed leaking at the stopcock joint.Previous investigation into the issue has found the root cause of the malfunction to be a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, the product design is being reviewed through (b)(6) to address this issue.The lot history record for the device was reviewed; no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All qc tests passed their requirements.
 
Event or Problem Description
It was reported that the pruitt f3 shunt was leaking at the connection port during pre-use check.It was not directly used on the patient and no injury was reported.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22710733
Report Number1220948-2025-00132
Device Sequence Number9393758
Product Code MJN
UDI-Device Identifier00840663101214
UDI-Public(01)00840663101214(11)240725(17)290628(10)XPF00001254(91)2012-10
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-10
Device Lot NumberXPF00001254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown